Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Does mild water Brash when having GERD symptoms cause health risk?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3664 Questions
Question
have had gerd symtoms for two months.waiting on my barium test (end of mnth) ppi's not working,double dose prevecid 15 mg for 6 wks.Now have mild water brash.No burning,no symtoms at night.Is this brash harmful,drinking lot's/water,small meals.Mild ache middle of abdomen,comes and goes.
Posted Sat, 25 Jan 2014 in Digestion and Bowels
 
 
Answered by Dr. Albana Sejdini 3 hours later
Brief Answer: Suspected candida of GI tract,need further exams.. Detailed Answer: Hi, You are saying to have GERD symptoms for 2 months. At this time, you have got new dentures prior to starting of these symptoms. As prevecid and ppi's are not working, I'd strongly suggest to discuss with your doctor about doing a culture of your mouth swab for candida infection. Please bare in mind that dentures are often associated with candida infection. If you do the culturing and sensitivity, you will find out the right strains of candida and the right anti-mycotic drug. So, after treating candida infection, your GERD symptoms will disappear too. Hope it helped! Dr.Alba Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor